# SDR ABXA20250606122

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 94,362 hours, 28,161 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RH HOT ENGINE START DURING TAXI OUT ,A/C RETURNED TO GATE(BTB) AND MTX GROUNDED A/C ,CREW MOTORED ENG TO LET COOL PER FIM 71-08 FAULT TREE 801. 2ND ENGINE START SUCCESSFUL. EGT PEAK 476.MTX RETURNED AC TO SERVICE .
